# SDR 2005UALA00620

- Difficulty date: July 5, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 49,641 hours, 6,038 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE, MAIN STAIRS.  BATTERY NOT HOLDING CHARGE.  EEL LIGHT BATTERY REPLACED.
